# SDR SWI2024F00278

- Difficulty date: February 15, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 45,098 hours, 38,390 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 559 S27
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON STRG SUPPORT FITTING ON STRG 27 AFT OF FRAME 559+112 (MARKED)   (C-CHECK RO 4/3/2024)   STRINGER TIE CLIP SUPPORT ANGLES P/N 601R31057-139 & -140, FABRICATED FROM S6144-33 ANGLE (.050" 7075-T62, RADIUS .12) PO# 5000008296-000010, IAW DWG 601R31057 REV.-J.FABRICATED STRINGER TIE CLIP SUPPORT ANGLES P/N 601R31057-139 & -140 AT FRAME 559 +112 AND STRINGER 27, INSTALLED IAW CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21 AND REFERENCE DWG 601R31057 REV.-J FOR FASTENER TYPE.COMPLIED WITH TASK CARD 51-900-1003SEE CONTINUE CARD FOR DETAILS
